JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF PERIODIC SOLUTIONS OF A HIGHER ORDER DIFFERENCE SYSTEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF PERIODIC SOLUTIONS OF A HIGHER ORDER DIFFERENCE SYSTEM
Hu, Ronghui; Huang, Lihong;
  PDF(new window)
 Abstract
By using critical point theorem, we study a higher order difference system, and obtain some new sufficient conditions ensuring the existence of periodic solutions for such a system.
 Keywords
higher order difference system;periodic solution;critical point;link;
 Language
English
 Cited by
1.
Periodic solutions for second-order difference equations with resonance at infinity, Journal of Difference Equations and Applications, 2012, 18, 1, 149  crossref(new windwow)
2.
Multiplicity of Periodic Solutions for a Higher Order Difference Equation, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
R. P. Agarwal, Difference Equations and Inequalities, Theory, methods, and applications. Monographs and Textbooks in Pure and Applied Mathematics, 155. Marcel Dekker, Inc., New York, 1992

2.
R. P. Agarwal and W. Zhang, Periodic solutions of difference equations with general periodicity, Comput. Math. Appl. 42 (2001), no. 3-5, 719-727 crossref(new window)

3.
Jingliang Chen and Xianghui Chen, The Particular Matrix, Tsinghua University Press, 2000

4.
S. N. Eladi, An Introduction to Difference Equations, Second edition. Undergraduate Texts in Mathematics. Springer-Verlag, New York, 1999

5.
S. N. Elaydi and S. Zhang, Stability and periodicity of difference equations with finite delay, Funkcial. Ekvac. 37 (1994), no. 3, 401-413

6.
L. H. Erbe, H. Xia, and J. S. Yu, Global stability of a linear nonautonomous delay difference equation, J. Differ. Equations Appl. 1 (1995), no. 2, 151-161 crossref(new window)

7.
Z. M. Guo and J. S. Yu, Existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China Ser. A 46 (2003), no. 4, 506-515 crossref(new window)

8.
Z. M. Guo and J. S. Yu, The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London Math. Soc. (2) 68 (2003), no. 2, 419-430 crossref(new window)

9.
J. K. Hale and J. Mawhin, Coincidence degree and periodic solutions of neutral equations, J. Differential Equations 15 (1974), 295-307 crossref(new window)

10.
J. L. Kaplan and J. A. Yorke, Ordinary differential equations which yield periodic solutions of differential delay equations, J. Math. Anal. Appl. 48 (1974), 317-324 crossref(new window)

11.
V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and its Applications, 256. Kluwer Academic Publishers Group, Dordrecht, 1993

12.
H. Matsunaga, T. Hara, and S. Sakata, Global attractivity for a nonlinear difference equation with variable delay, Comput. Math. Appl. 41 (2001), no. 5-6, 543-551 crossref(new window)

13.
J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Applied Mathematical Sciences, 74. Springer-Verlag, New York, 1989

14.
P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics, 65. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1986

15.
X. H. Tang and J. S. Yu, Oscillation of nonlinear delay difference equations, J. Math. Anal. Appl. 249 (2000), no. 2, 476-490 crossref(new window)

16.
K. Yosida, Functional Analysis, Springer-Verlag, Berlin, 1995

17.
J. S. Yu, Asymptotic stability for a linear difference equation with variable delay, Comput. Math. Appl. 36 (1998), no. 10-12, 203-210 crossref(new window)

18.
G. Zhang, Critical point Theory and Application, Shanghai Press, 1986

19.
Z. Zhou and Q. Zhang, Uniform stability of nonlinear difference systems, J. Math. Anal. Appl. 225 (1998), no. 2, 486-500 crossref(new window)

20.
Z. Zhou, Periodic orbits on discrete dynamical systems, Comput. Math. Appl. 45 (2003), no. 6-9, 1155-1161 crossref(new window)

21.
Z. Zhou, J. Yu, and Z. Guo, Periodic solutions of higher-dimensional discrete systems, Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 5, 1013-1022 crossref(new window)

22.
Z. Zhou, J. S. Yu and Z. M. Guo, The existence of periodic and subharmonic solutions to subquadratic discrete Hamiltonian systems, ANZIAM J. 47 (2005), no. 1, 89-102 crossref(new window)